# SDR UF6A971215

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: JD291J0078000
- Condition: Failed
- Location: Nr 1 Hyd System
- Part time: 12,689 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5739 - SEVERE VIBRATION IN FLIGHT FOLLOWED BY A LOSS OF HYDRAULIC PRESSURE ON NR 1 ENGNIE AND ASSOCIATED MAIN HYDRAULIC RESERVOIR LOW INDICATION.  MAINTENANCE INSPECTED AND FOUND THE INBOARD HIGH PRESSURE FILTER LINE BROKEN AND NR 1 HYDRAULIC PUMP SHAFT SHEARED.  REMOVED AND REPLACED LINE AND NR 1 HYDRAULIC PUMP.  SYSTEM OPS CHECKED GOOD.  (M)
